# SDR UALA2012092905498

- Difficulty date: September 27, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,990 hours, 23,044 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LEFT OUTBOARD TRAILING EDGE FLAP.  FOUND 18 DENTS ON FLAP.  ALL DENTS ARE LESS THAN .118\ IN DEPTH AND LESS THAN 1.575\ IN WIDTH PER SRM 57-53-00 PAGE 129 OK TO FLY FOR 1000 FC BEFORE REPAIR NECESSARY.  TAP TEST ACCOMPLISHED NO DELAMINATION FOUND.
